GenCare Extra Strength Acetaminophen PM 500 mg (375 Tablets) | Ultimate Pain Relief & Sleep Support for Adults | Quick Acting & Non Habit Forming Headache Relief | Eases Aches & Joint Discomfort
$14.99
Price: $14.99
(as of Dec 25, 2024 01:30:08 UTC – Details)
From the brand
Product Dimensions : 5.08 x 2.56 x 2.52 inches; 0.02 ounces
Date First Available : September 4, 2019
Manufacturer : GENCARE GENERIC HEALTHCARE
ASIN : B07XB3LK2Y
PM PAIN RELIEF – Acetaminophen (generic Tylenol) is the fast acting pain reliever for people suffering from headaches, migraines, sore muscles, joint pain, inflammation, toothaches, menstrual cramps, back aches and common cold and flu symptoms. 1 pill contains 500 milligrams of Acetaminophen.
NIGHTTIME FORMULA – Our PM sleep aid formula contains 25 mg of Diphenhydramine to help you fall asleep faster and stay asleep longer. This non habit forming sleep aid and pain relief medication is helpful for people whose symptoms are keeping them up at night or causing restlessness or insomnia.
BULK SAVINGS BOTTLE – Enjoy always having PM formulated Acetaminophen at hand for you and your family. Each bulk value bottle contains 375 tablets which is great for families and busy households who need fast acting relief and want to save money by purchasing generic extra strength tablets in bulk.
EXTRA STRENGTH – The combination of 500 mg Acetaminophen and 25 mg of Diphenhydramine combine to give you fast acting aches and pain relief. Diphenhydramine sleep aid also acts as an antihistamine to reduce allergy symptoms and common cold symptoms like congestion and coughing itchy throat. Sleeping is essential to recovery and wellness.
Customers say
Customers find the medication effective for relieving pain and assisting with sleep. They find it works well, is reasonably priced, and helps them fall asleep quickly. Many customers appreciate the product’s quality and consider it a good product at a reasonable cost.
AI-generated from the text of customer reviews
User Reviews
Be the first to review “GenCare Extra Strength Acetaminophen PM 500 mg (375 Tablets) | Ultimate Pain Relief & Sleep Support for Adults | Quick Acting & Non Habit Forming Headache Relief | Eases Aches & Joint Discomfort”

$14.99
There are no reviews yet.